new love,new problem

shorty31
By shorty31 Latest Reply 2012-02-14 18:37:46 -0600
Started 2012-02-07 08:24:03 -0600

hi everyone haven't been here for a while but i have missed you all just been to tired and busy with the grandchildren and their school. but here goes i met an old love and we rekindle the flames who said secon time around can't be good. he is an easy going spirit this is the man i should have married, my problem is he is diabetic too. his numbers are somtimes too high where it from 500 or down to 120 he take two types of insulin and he takes a pill i tried to get him to eat right. also he complains of headache could that be a sign of not eating right or his med. HELP i don't know what to do.


6 replies

Gabby
GabbyPA 2012-02-07 10:21:36 -0600 Report

So good to see you back and in love! Way to go!

I know if my levels get high now, I get headaches and feel generally crummy. He may want to adjust his meds by talking to his doctor. With 500's happening with insulin, something is not gauged right or his diet is swinging way too heavy on the carbs.

One thing you could do is go for some romantic walks on the beach (or in the neighborhood) That will help too. Have fun and enjoy your new love.

shorty31
shorty31 2012-02-12 23:18:00 -0600 Report

i did the walk and they just work out find some of the stress is letting up and he is so easy to talk to.

Next Discussion: I'm confused about:: »